# SDR QXEA2014120100953

- Difficulty date: November 23, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 32,448 hours, 33,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SEAT TRACK NR 5,   DETERMINED TO BE WITHIN LIMITS AFTER AREAS BLENDED REF SRM 53-20-49, FIGURE 201, SHEETS 1-3.
